Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Have long term gout. Not on medication. Having pain in heel. Is this the sign of gout recurrence?

DOCTOR OF THE MONTH - Jan 2013
Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Question
I have long term gout but have avoided taking medication to adjust blood levels. I now have a pain in my heel; can that be a sign of gout recurrence. What are the short-term and long-term ways to avoid recurrence?
Posted Tue, 21 Aug 2012 in Arthritis
 
 
Answered by Dr. Mayank Bhargava 2 hours later
Hi XXXXXXX
Thanks for posting your query.
During pain due to gout, you should avoid uric acid lowering medicine as these medicine may deteriorate your condition.
You should follow this:
a) Take 1.5 litres of water daily
b) Avoid coffee/ chocolates and caffeine
c) Avoid mushrooms/ tomato/ brinjal/ spinach
d) Avoid Non-veg food
e) Avoid juices as it contains fructose- major purine making sugar.
Put your query if you have.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Follow-up: Have long term gout. Not on medication. Having pain in heel. Is this the sign of gout recurrence? 39 minutes later
thank you. i will always ask for you. My wife and I are TM followers, and always prefer natural cures.

I did want to know if a pain on bottom of heel can be a gout symptom.
 
 
Answered by Dr. Mayank Bhargava 8 hours later
Hi,
Pain on bottom of heel may be due to increased uric acid and gout. You should go for serum uric acid.
Let me know the result.
Sincerely,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor